Cohen-Macaulay module type
Compositio Mathematica, Tome 89 (1993) no. 3, p. 315-338
@article{CM_1993__89_3_315_0,
     author = {Drozd, Y. A. and Greuel, Gert-Martin},
     title = {Cohen-Macaulay module type},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {89},
     number = {3},
     year = {1993},
     pages = {315-338},
     zbl = {0794.14010},
     mrnumber = {1255700},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__89_3_315_0}
}
Drozd, Y. A.; Greuel, G.-M. Cohen-Macaulay module type. Compositio Mathematica, Tome 89 (1993) no. 3, pp. 315-338. http://www.numdam.org/item/CM_1993__89_3_315_0/

[AC] Bourbaki, N.: Algébre commutative, Paris: Hermann 1964-1969. (Translation: Commutative Algebra, Paris & Reading: Hermann and Addison-Wesley, 1972.) (1969).

[AVG] Arnol'D, V.I., Varchenko, A.N. and Gusein-Zade, S.M.: Singularities of differentiable maps, Vol. 1, Birkhäuser, Boston-Basel- Stuttgart, 1985. | MR 777682

[Ba] Bass, H.: On the ubiquity of Gorenstein rings, Math. Z. 82 (1963) 8-28. | MR 153708 | Zbl 0112.26604

[Bo] Bondarenko, V.M.: Bands of semi-chain sets and their representations, Preprint, Kiev, Inst. Mat. Akad. Nauk, (1988). | MR 1034077

[Di 1] Dieterich, E.: Solution of a non-domestic tame classification problem from integral representation theory of finite groups (A = RC 3, V(3) = 4), Mem. Amer. Math. Soc. 450 (1991) 140. | MR 1070332 | Zbl 0744.20011

[Di 2] Dieterich, E.: Lattice categories over curve singularities with large conductor (to appear), (=Gitterkategorien über Kurvensingularitäten mit großem Führer, Habilitationsschrift, Zürich, (1990)). | MR 1171235

[Dr 1] Drozd, Y.A.: Tame and wild matrix problems, in: Representations and Quadratic Forms, Kiev, 39-74, 1979. (Translation in: Amer. Math. Soc. Transl. 128 (1986) 31-55.) | MR 600111 | Zbl 0583.16022

[Dr 2] Drozd, Y.A.: On semi-group of divisors of a commutative ring, Trudy Mat. Inst. Steklova Akad. Nauk SSSR 148 (1978) 156-167. | MR 558948 | Zbl 0448.13001

[DG] Drozd, Y.A. and Greuel, G.-M.: Tame-Wild Dichotomy for Cohen-Macaulay Modules, Math. Ann. 294 (1992) 387-394. | MR 1188126 | Zbl 0760.16005

[DK] Drozd, Y.A. and Kirichenko, V.V.: Primary orders with a finite number of indecomposable representations, Izv. Akad. Nauk SSSR. Ser. Mat. 37 (1973) 715-736. | MR 325694 | Zbl 0291.16005

[DR] Drozd, Y.A. and Roiter, A.V.: Commutative rings with a finite number of indecomposable integral representations, Izv. Akad. Nauk SSSR, Ser. Mat. 31 (1967) 783-798. | MR 220716 | Zbl 0164.04103 | Zbl 0169.35901

[GK] Greuel, G.-M. and Knörrer, H.: Einfache Kurvensingularitäten und torsionsfreie Moduln., Math. Ann. 270 (1985) 417-425. | MR 774367 | Zbl 0553.14011

[GP] Gel'Fand, I.M. and Ponomarev, V.A.: Remarks on the classification of a pair of commuting linear transformations in a finite-dimensional space. Funct. Anal. Appl. 3 (1969) 325-326. (Translated from: Funktsional. Anal. i. Prilozhen. 3(4) (1969) 81-82. | MR 254068 | Zbl 0204.45301

[Ja] Jacobinski, H.: Sur les ordres commutatifs avec un numbre fini de réseaux indécomposables, Acta Math. 118, (1967) 1-31. | MR 212001 | Zbl 0156.04501

[Kn] Knörrer, H.: Torsionfreie Moduln bei Deformation von Kurvensingularitäten, In: Singularities, Representation of Algebras and Vector Bundles, Lambrecht 1985 (Eds.: Greuel, G.-M.; Trautmann, G.). Lecture Notes in Math., Vol. 1273, Springer, Berlin-Heidelberg - New York (1987) pp. 150-155. | MR 915172 | Zbl 0647.14016

[Ri] Ringel, C.M.: Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math., Vol. 1099. Springer, Berlin- Heidelberg -New York (1984). | MR 774589 | Zbl 0546.16013

[Sc] Schappert, A.: A characterization of strict unimodular plane curve singularities, in: Singularities, Representation of Algebras, and Vector Bundles, Lambrecht 1985 (Eds.: Greuel, G.-M.; Trautmann, G.). Lecture Notes in Math., Vol. 1273, Springer, Berlin- Heidelberg-New York (1987) pp. 168-177. | MR 915174 | Zbl 0639.14016

[Wa] Wall, C.T.C.; Classification of unimodal isolated singularities of complete intersections, In: Singularities, Arcata 1981 (Ed.: Orlik, P.). Proc. Sympos. Pure Math. 40(2) (1983) 625-640. | MR 713286 | Zbl 0519.58013

[Ya] Yakovlev, A.V.: Classification of 2-adique representations of the cyclic group of the eight order, Zap. Nauch. Semin. LOMI, 28 (1972) 93-129. | MR 330276 | Zbl 0362.20001